MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 3504004BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Autoimmune Disorder (1732)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury

Brand Name
MENTOR MemoryGel Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50695408
Report Number1645337-2026-10011
Device Sequence Number12241085
Product Code FTR
UDI-Device Identifier00081317000501
UDI-Public(01)00081317000501(17)230401(10)7570140
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue Number3504004BC
Device Lot Number7570140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight148 LB
Patient RaceWhite